# SDR DHL2006807535

- Difficulty date: November 30, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 89,216 hours, 27,811 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Spoiler
- Part time: 89,216 hours, 27,811 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG W/W SPOILER SYSTEM BRACKET CRACKED.  REMOVED AND REPLACED SPOILER SYSTEM BRACKET (LT MLG W/W) IAW MM 20-16-0 PG 201-207.  PERFORMED ADJUSTMENT IAW MM 27-60-0 PG 510.  FOR OPS CHECK SEE NR 070100.
